| Model Number |
1002717 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text: device not returned.
Event or Problem Description
It was reported that the customer was unable to charge the pump using the tandem-provided usb charging cable and wall power adapter.There was no reported adverse impact to the customer's blood glucose level.Reportedly, the customer was able to successfully charge the pump using a secondary usb cable and wall power adapter.The customer was sent new charging supplies.